您当前的位置:
首页 >
文章列表页 >
Limit Problem of Smarandache Square Sequences
更新时间:2026-09-14
    • Limit Problem of Smarandache Square Sequences

    • 关于Smarandache平方列极限问题的研究
    • Vol. 32, Issue 4, Pages: 411-413(2011)
    • Published:2011

    移动端阅览

  • 余亚辉, 李振平. Limit Problem of Smarandache Square Sequences[J]. 2011, 32(4): 411-413. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

31

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

关于极限lim( n--〉+ ∞)(1+1/n)n存在证明的几种方法
Adaptive DFT Channel Estimation Algorithm Based on Joint Delay and SNR Estimation in OFDM System
Network Intrusion Detection Model Based on Recurrence Plot and MobileViT⁃AESTF
High⁃Precision Photoeletric Coordinate Positioning Technology Based on Transformer⁃FPGA Collaborative Feature Modeling
A Shock Wave Testing System for High⁃Altitude Explosion Experiments

Related Author

张慧琴

Related Institution

吕梁高等专科学校数学系 山西离石
0